Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 986319, 15 pages
http://dx.doi.org/10.1155/2010/986319
Research Article

Periodic and Chaotic Motions of a Two-Bar Linkage with OPCL Controller

1School of Mechanical Engineering and Automation, Northeastern University, Shenyang 110004, China
2School of Mechanical Engineering, University of Birmingham, Birmingham B15 2TT, UK

Received 16 December 2009; Accepted 25 June 2010

Academic Editor: Irina N. Trendafilova

Copyright © 2010 Qingkai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Matsuoka, N. Ohyama, A. Watanabe, and M. Ooshima, “Control of a giant swing robot using a neural oscillator,” in Proceedings of the 1st International Conference on Natural Computation (ICNC '05), vol. 3611 of Lecture Notes in Computer Science, pp. 274–282, August 2005. View at Scopus
  2. Q. Han, Z. Qin, X. Yang, and B. Wen, “Rhythmic swing motions of a two-link robot with a neural controller,” International Journal of Innovative Computing, Information and Control, vol. 3, no. 2, pp. 335–342, 2007. View at Google Scholar · View at Scopus
  3. S. Lankalapalli and A. Ghosal, “Possible chaotic motions in a feedback controlled 2R robot,” in Proceedings of the 13th IEEE International Conference on Robotics and Automation, pp. 1241–1246, IEEE, April 1996. View at Scopus
  4. A. S. Ravishankar and A. Ghosal, “Nonlinear dynamics and chaotic motions in feedback-controlled two- and three-degree-of-freedom robots,” International Journal of Robotics Research, vol. 18, no. 1, pp. 93–108, 1999. View at Google Scholar · View at Scopus
  5. F. Verduzco and J. Alvarez, “Bifurcation analysis of A 2-DOF robot manipulator driven by constant torques,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 4, pp. 617–627, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. K. Li, L. Li , and Y. Chen, “Chaotic motion of a planar 2-dof robot,” Machine, vol. 29, no. 1, pp. 6–8, 2002 (Chinese). View at Google Scholar
  7. E. A. Jackson and I. Grosu, “An open-plus-closed-loop (OPCL) control of complex dynamic systems,” Physica D, vol. 85, no. 1-2, pp. 1–9, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L.-Q. Chen and Y.-Z. Liu, “A modified open-plus-closed-loop approach to control chaos in nonlinear oscillations,” Physics Letters A, vol. 245, no. 1-2, pp. 87–90, 1998. View at Publisher · View at Google Scholar · View at Scopus
  9. L.-Q. Chen, “An open-plus-closed-loop control for discrete chaos and hyperchaos,” Physics Letters A, vol. 281, no. 5-6, pp. 327–333, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. L.-Q. Chen and Y.-Z. Liu, “An open-plus-closed-loop approach to synchronization of chaotic and hyperchaotic maps,” International Journal of Bifurcation and Chaos, vol. 12, no. 5, pp. 1219–1225, 2002. View at Publisher · View at Google Scholar · View at Scopus
  11. Q.-K. Han, X.-Y. Zhao, and B.-C. Wen, “Synchronization motions of a two-link mechanism with an improved OPCL method,” Applied Mathematics and Mechanics, vol. 29, no. 12, pp. 1561–1568, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. L.-Q. Chen, “The parametric open-plus-closed-loop control of chaotic maps and its robustness,” Chaos, Solitons and Fractals, vol. 21, no. 1, pp. 113–118, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. Y.-C. Tian, M. O. Tadé, and J. Tang, “Nonlinear open-plus-closed-loop (NOPCL) control of dynamic systems,” Chaos, solitons and fractals, vol. 11, no. 7, pp. 1029–1035, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. Wolf, J. B. Swift, H. L. Swinney, and J. A. Vastano, “Determining Lyapunov exponents from a time series,” Physica D, vol. 16, no. 3, pp. 285–317, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. A. A. Tsonis and J. B. Elsner, “Nonlinear prediction as a way of distinguishing chaos from random fractal sequences,” Nature, vol. 358, no. 6383, pp. 217–220, 1992. View at Publisher · View at Google Scholar · View at Scopus
  16. M. T. Rosenstein, J. J. Collins, and C. J. De Luca, “A practical method for calculating largest Lyapunov exponents from small data sets,” Physica D, vol. 65, no. 1-2, pp. 117–134, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. Theiler, S. Eubank, A. Longtin, B. Galdrikian, and J. Doyne Farmer, “Testing for nonlinearity in time series: the method of surrogate data,” Physica D, vol. 58, no. 1–4, pp. 77–94, 1992. View at Publisher · View at Google Scholar · View at Scopus